Osaka Journal of Mathematics

$L\sp q$-spectrum of Bernoulli convolutions associated with P. V. numbers

Ka-Sing Lau and Sze-Man Ngai

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 36, Number 4 (1999), 993-1010.

Dates
First available in Project Euclid: 20 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200788877

Mathematical Reviews number (MathSciNet)
MR1745646

Zentralblatt MATH identifier
0956.28010

Subjects
Primary: 28A75: Length, area, volume, other geometric measure theory [See also 26B15, 49Q15]
Secondary: 11K55: Metric theory of other algorithms and expansions; measure and Hausdorff dimension [See also 11N99, 28Dxx] 28A80: Fractals [See also 37Fxx]

Citation

Lau, Ka-Sing; Ngai, Sze-Man. $L\sp q$-spectrum of Bernoulli convolutions associated with P. V. numbers. Osaka J. Math. 36 (1999), no. 4, 993--1010. https://projecteuclid.org/euclid.ojm/1200788877


Export citation